Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Has lupus, bruises on leg. On prednisone, folic acid, plaquinel and celcept. Further?

I am 25 years old, female, Born in Jamaica, Currently lives in U.S., Student, 5 2, 115lbs, I have Lupus , and had it for about 7 years, I am curently on 10 mg prednisone , folic acid , plaquinel (which i stopped), and celcept, 2 pills a day, currently have kidney involvement, however, it is not stated as life threatening. My concern is the pupura that is coming up on my legs, They are dark bruise marks on the front of my leg that just APPEAR and stay. how do i get rid of them and prevent them from coming back?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

You should get the purpura evaluated by your treating doctor.
Platelet count should be checked. Rarely Cellcept may be associated with purpura.
Prevention will depend on the cause.
A photo of the rash may make it easier for me to answer. You can upload one here with the uploader located below your text box.

I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this answer.

Thank you and Good luck!
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor